# SDR SWAA2019110138417

- Difficulty date: October 21, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER CLIP GUSSET COMMON TO FRAME CRACKED AT BS. 500D, STR. 19R, IN UPPER RADIUS.          / R&R GUSSET IAW SRM & DWG.
